# SDR CA081210008

- Difficulty date: December 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: FW45914
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) SURGE/IFSD/ENGINE SHUTDOWN IN FLIGHT WITH TGT CLIMBING THROUGH 1100 C.   BOROSCOPE OF ENGINE 13299 TODAY FOUND THAT 2 OFF HPT STAGE 1 BLADES SUFFERED FROM A BELOW-PLATFORM FAILURE. THE 2 FAILED BLADES ARE SEPARATED BY 28 BLADES. THE AIRFOILS ON ALL OF THE REMAINING BLADES HAVE BEEN KNOCKED OFF ABOVE THE PLATFORM.
